# SDR CA190521005

- Difficulty date: May 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 38,211 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Diode
- Part number: 13240822
- Condition: Overheated
- Location: Selector Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

(CAN) DURING LANDING CHECKS, UPON FINAL INTO XXXX, THE LANDING GEAR WAS SELECTED DOWN BY THE CREW, BUT DID NOT EXTEND. CREW HAD CARRIED OUT A `GO AROUND` AND REQUESTED A HOLD WITH CENTER. CREW HAD CARRIED OUT REQUIREMENTS OF THE APPLICABLE CHECKLIST WHERE THE LANDING GEAR WAS ULTIMATELY HAND-PUMPED TO THE DOWN-AND-LOCKED POSITION. CREW HAD REQUESTED ANOTHER APPROACH FROM CENTER, AFTER WHICH THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE WAS THEN ADVISED. DURING THE TROUBLESHOOTING PROCESS, MAINTENANCE HAD DISCOVERED THAT THE CR330 DIODE AT THE E1 VALVE SELECTOR HAD OVERHEATED AND, IN TURN, LOST FUNCTIONALITY. THE DIODE WAS REPLACED AS PER WDM 32-31-01 AND MULTIPLE GEAR SWINGS WERE COMPLETED AS PER MM 32-10-00 WITHOUT ANY FURTHER ISSUES. AIRCRAFT WAS RETURNED TO SERVICE. A/C TIME: 37000.5 A/C CYCLES: 54407 (TC# 20190521005)
